# SDR AALA202302080415

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 70,223 hours, 26,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2253
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 53,570 hours, 20,128 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL FAILED TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
